# SDR 07FDEA03223

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,164 hours, 19,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970781
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND AT FRAME 55 LHS AND RHS, BETWEEN STRG 14-15.  REPAIR PERFORMED BY SMOOTH BLENDING AND NDT INSPECTION IAW EA 6-5316-99140 AND   RAS/DATLS/0003069/2006 ISSUE A.
